Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Square roots of operators. II


Authors: Paul R. Halmos and Günter Lumer
Journal: Proc. Amer. Math. Soc. 5 (1954), 589-595
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062953-5
MathSciNet review: 0062953
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062953-5
Article copyright: © Copyright 1954 American Mathematical Society